Log in
Oesophageal Patients Association
3,783 members2,273 posts

Tingling sensation

My wife has been on ezomprazole for 10 years for barrats (sorry about spelling)her barrats has gone after been on aspect trial .

Over the last few months she has now developed what she describes as a bubbling feeling to the right side (stomach),not painful itself but pains in her legs also tingling in hands and feet.

Can any one throw light on situation

1 Reply
oldestnewest

Since I been on Lanzaprazole which is just over a year I have had tingling, numbness and pain in my feet and sometimes hands which seems to be getting worse. I have been to the doctors and they said I have peripheral neuropathy and there is nothing that can be done. I now have an appointment with a neurologist next month but in the meantime I have been put on amitriptyline which is supposed to help with nerve endings. I also have Barrett's Oesophagus and a hiatus hernia and have wondered if there is any connection between Lanzaprazole and peripheral neuropathy.

Reply

You may also like...